Communications in Mathematical Physics

A study of Feynman integrals by micro-differential equations

Masaki Kashiwara, Takahiro Kawai, and Toshio Ōshima

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 60, Number 2 (1978), 97-130.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103904075

Mathematical Reviews number (MathSciNet)
MR0516966

Zentralblatt MATH identifier
0392.46025

Subjects
Primary: 58G15
Secondary: 35N10: Overdetermined systems with variable coefficients 35S10: Initial value problems for pseudodifferential operators 81.58

Citation

Kashiwara, Masaki; Kawai, Takahiro; Ōshima, Toshio. A study of Feynman integrals by micro-differential equations. Comm. Math. Phys. 60 (1978), no. 2, 97--130. https://projecteuclid.org/euclid.cmp/1103904075


Export citation